Quote Originally Posted by Katbran View Post
Is that due to a change in the pressure in the eye? My sister used that and it worked amazingly well...but then she was told that you need to be careful as it can cause problems if you have the beginnings of glaucoma ... I have no idea if this is true or not but she did stop using it as that is a problem in our family.

Sea Urchin...how did the eyebrow colour work? Are you happy with it? My 'tails' have been disappearing and I know that can be a symptom of low Thyroid ( hence the thyroid medication Im now on ) but it would be nice to have better eyebrows!
I noticed this posting. I am an Optometrist and prescribe Latisse from time to time. Here's a couple of facts.
1) It doesn't cause problems with beginnings of glaucoma. I suppose that it could lower eye pressure, making someone who has glaucoma a little more confusing to figure out. But it's my job to figure out confounding signs and symptoms.

This formulation came from a drug that is used to treat glaucoma. One of the side effects is very long lashes.

2) It can cause skin irritation and discoloration, so it is only applied to the top lid. ( Who wants darkened skin under the the eyelid ) And yes, it can change eye color, blue to brown. I have had only 1 patient with this problem and it hasn't changed to brown, just not quite as blue as previously.

3) It stops working, when you stop using it, so your lashes will revert back to their natural state.

Basically it is safe, insurance doesn't cover it and it adds one more step to your evening toilette, which is why I don't bother with it.

I didn't want to continue to high-jack the previous thread, but couldn't resist commenting, because if you want to use it, talk to your optometrist. It can be very safe if used correctly.